# SDR DALA2016020600907

- Difficulty date: February 5, 2016
- Submitted: February 8, 2016
- Operation: Air carrier
- Aircraft: N390DA
- Make and model: Boeing 737832
- Aircraft serial: 30536
- Aircraft time: 51,296 hours, 20,257 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 520-540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN SEAT TRACK WORN BETWEEN STA 520-540, RBL 45.  MAINTENANCE FABRICATED AND INSTALLED NEW SECTION OF SEAT TRACK IAW DWG 143A0060, REV B, 65-46813, REV AND SRM 51-40-0.
